Thread: lump under right nipple?
12-24-2004, 05:48 PM #1
lump under right nipple?
I ended a d-bol only cycle a while ago, maybe 2 months ago, and the past month it has started to hurt, and before you all say why did you run a d-bol only well my tesosterone was fake!!! Okay now back to the point, i have a lump under right my nipple its a decently sized and hurts to touch? I know i should take nolvadex at 80mg/day till it subsides, but what else could i take to maybe hasten it? Will it completly go away? Thanks!
12-24-2004, 06:10 PM #2
12-24-2004, 06:27 PM #3I ended a d-bol only cycle a while ago, maybe 2 months ago, and the past month it has started to hurt, and before you all say why did you run a d-bol only well my tesosterone was fake!!! Okay now back to the point, i have a lump under right my nipple its a decently sized and hurts to touch? I know i should take nolvadex at 80mg/day till it subsides, but what else could i take to maybe hasten it? Will it completly go away? Thanks!
bro - I sugest get some arimadex and do one every other day for a week. After the first or second one it should be gone, and follow up the cycle with 1 every 5 days or as needed, no more then that.
12-24-2004, 06:31 PM #4
if its gyno that is
12-24-2004, 06:33 PM #5Originally Posted by AVAGO
12-24-2004, 06:53 PM #6i read this too, but what does one every other day mean? one mg? one mcg? one what? you see? I need more info than this to come to a conclusion, becuase i cant even understand what that guy said, so why should i trust what he said?
Arimidex ® is the best known brand of a drug called Anastrozole.
This is a potent and selective non-********* inhibitor of the Aromatase (estrogen synthetase) system, which converts testosterone and adrenal androgens to estrogens in peripheral tissue.
Arimidex is used in the treatment of advanced or locally advanced breast cancer, and as adjuvant treatment in early breast cancer. In postmenopausal women the dose is often 1 mg. daily by mouth.
However, Arimidex is also used by "aging" men, who want to reduce their conversion of testosterone and adrenal hormones to estrogens. This is because it is quite common for a 59-year old man to have more estrogen circulating (primarily as estradiol), than a 54-year old woman!
It is thus believed that "skewed" estrogen ratios, possibly caused by toxins, environmental factors and aging, play a major role in the formation of cancers in both men and women, (particularly prostate, cervical and breast), and also lead to other disturbances such as increased fat deposits etc.
Your estradiol, estrone and testosterone levels can be monitored using the saliva test kit.
Still no real help tho
12-24-2004, 07:00 PM #7
lol that didnt help at all bro! haha
12-24-2004, 07:05 PM #8Associate Member
- Join Date
- Dec 2003
- Buffalo, NY area
Well I don't know if this will make you feel any better but I got rocks under my nipples about two months ago. I was taking liquid nolva and liquidex and it didn't do s**t. Then about a month ago my source got pill nolva in. Ive been running 30mg a day along with 400mg of B-6 and over the last three weeks they have shrank down to almost nothing.
12-24-2004, 07:07 PM #9
i knew it right after i hit return
man weres the techs
12-24-2004, 07:46 PM #10
I think liquid nolva is crap. Yes i've used it, I'm not bashing it out of nowhere. The pill is just much more effective IMO.
12-25-2004, 02:27 PM #11
12-27-2004, 06:49 AM #12
Here are some treatments recommended by emedicine.com.
Clomiphene, an antiestrogen, can be administered on a trial basis at a dose of 50-100 mg/d orally for up to 6 months. Approximately 50% of patients achieve partial reduction in breast size, and approximately 20% of patients note complete resolution. Outcomes vary with the type and duration of gynecomastia . Adverse effects are rare and include visual problems, rash, and nausea.
Tamoxifen , an estrogen antagonist, is effective for recent-onset and tender gynecomastia when used in doses of 10-20 mg orally twice daily. Up to 80% of patients report partial-to-complete resolution of gynecomastia within 3 months. Nausea and epigastric discomfort are the main adverse effects.
Notice that the doses are not as high as preached on the forums but the length of administration is significantly longer.
12-27-2004, 10:31 AM #13
I like that, good post. Maybe there will be alternatives to sugery before you know it.
12-27-2004, 12:29 PM #14New Member
- Join Date
- Dec 2004
well, what do you guys think about this? I'm on my 2nd week of organon sustanon250 @ 250mg E3D , i've been injecting in the glutes, and when i took my shot on friday in my left glute it squirted a bit blood when i pulled the needle out. The next day it caused sort of a bruise and a lil lump, the color of the site turned blue, just like a bruise would turn blue. What should i do? what do u guys think about this? did i do something wrong?
12-27-2004, 01:26 PM #15
I think it's called hijacking and should be a new thread, not part of this one, which is about gyno.
12-27-2004, 01:49 PM #16
I got some gyno during my last cycle, I was told by a vet to take a **** load of vitamin E and 40mg of nolvadex and .25 L-dex ED. it worked very well for me
Last edited by D-END; 12-27-2004 at 01:54 PM.
12-28-2004, 04:47 PM #17
I had the same prob..did nothing about it and now after a short cycle of test and other **** I have bigger lumps. This was about a year ago...just had an Ultra sound done trying to get insurance to pay for it...doctor documenting it as severly painful...well see.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)